Join the 'Arginine' group to help and get support from people like you.
We found 13 questions associated with the 'Arginine' topic.
Posted 23 Mar 2011 • 1 answer
One should not take nitrates and ED drugs, but L-Arginine is not a nitrate is it?
Posted 9 Oct 2015 • 2 answers
I was looking up online on some bodybuilding forums and some people said that you can't take arginine or valine with Zoloft. I also went to a chemist / pharmacy and asked if I could take amino acids with Zoloft and they said it was fine. They didn't tell me I couldn't take... read more
Posted 10 Sep 2009 • 1 answer
Posted 27 Jan 2014 • 1 answer
I have been taking Seroquel for 2 years now, one 25 mg pill 3 times a day. it has been great to me. I am wanting to start taking supplements, specifically L-arginine and L-tyrosine and evening primrose. Can I take these supplements while I'm taking Seroquel?
Posted 14 Dec 2014 • 1 answer
Posted 25 Jan 2010 • 1 answer
Posted 20 Feb 2010 • 1 answer
I drank a free sample power drink called Speed Stack Pumped N.O. and now I am getting a positive result for methamphetimines. Why is this???
Posted 20 Apr 2012 • 1 answer
... information saying to 'Avoid taking L-arginine with medication used to treat high blood pressure or with drugs that increase blood flow to the heart because the combination may cause serious side effects... ', but you can find all of them in famous Prelox?
Posted 20 Dec 2014 • 1 answer
After having prostate cancer I can't do anything to raise my T levels
L-Arginine - I'm interested in ProArgi-9 and want to know what effects the suplement will have with?
Posted 21 Dec 2010 • 1 answer
... my acyclovir and simistatin? Any advice?
Posted 15 Aug 2011 • 1 answer
is it safe to use l-arginine while using 15 mg (remeron) and 7.5 mg (klonopin)? is there any side effects
Posted 13 Feb 2012 • 1 answer
I'm confused about the advise not to use L-Arginine after a myocardal infraction. I had a Heart attack 11 years ago , followed by a 5 bypass surgery. Should I not use this to improve my arterial function?
Posted 18 May 2013 • 1 answer